Alert archive / Maine / Gale Warnings in 2011
Gale Warning 11, NWS Gray, ME
NWS Gray, ME issued this gale warning at Feb 24, 2011, 3:35 PM EST. It took effect at Feb 25, 2011, 5:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2011, 3:35 PM EST (20:35 UTC)
- In effect from
- Feb 25, 2011, 5:00 PM EST
- Expired
- Feb 26, 2011, 11:14 AM EST
- In force
- 18 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
051 WHUS71 KGYX 242035 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 335 PM EST THU FEB 24 2011 ANZ150>154-251145- /O.CAN.KGYX.SC.Y.0024.110225T0000Z-110225T1200Z/ /O.NEW.KGYX.GL.W.0011.110225T2200Z-110226T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 335 PM EST THU FEB 24 2011 ...GALE WARNING IN EFFECT FROM 5 PM FRIDAY TO 7 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 7 AM EST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS: WHILE SMALL CRAFT WINDS AND SEAS ARE EXPECTED FROM TIME TO TIME TONIGHT THROUGH MUCH OF FRIDAY...NORTHWESTERLY GALES ARE EXPECTED FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
5 follow-up statements
723 WHUS71 KGYX 250915 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 415 AM EST FRI FEB 25 2011 ANZ150>154-260500- /O.CON.KGYX.GL.W.0011.110225T2200Z-110226T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 415 AM EST FRI FEB 25 2011 ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST SATURDAY. * WINDS AND SEAS WILL INCREASE THIS AFTERNOON AS A LOW PRESSURE SYSTEM PASSES OVER THE WATERS. WIND SPEEDS WILL INCREASE TO GALE FORCE AS NORTH WINDS INCREASE IN THE WAKE OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
398 WHUS71 KGYX 252024 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 324 PM EST FRI FEB 25 2011 ANZ150>154-261130- /O.CON.KGYX.GL.W.0011.110225T2200Z-110226T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 324 PM EST FRI FEB 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * NORTH WINDS OF 25 TO 35 KT...WITH GUSTS TO 45 KT WILL DEVELOP THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. WINDS ARE EXPECTED TO DIMINISH TOWARD SUNRISE. SEAS WILL ALSO INCREASE TO AS HIGH AS 10 FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY POHL
011 WHUS71 KGYX 252025 CCA MWWGYX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GRAY ME 325 PM EST FRI FEB 25 2011 ANZ150>154-261145- /O.COR.KGYX.GL.W.0011.110225T2200Z-110226T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 325 PM EST FRI FEB 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * NORTHWEST WINDS OF 25 TO 35 KT...WITH GUSTS TO 45 KT WILL DEVELOP THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. WINDS ARE EXPECTED TO DIMINISH TOWARD SUNRISE. SEAS WILL ALSO INCREASE TO AS HIGH AS 10 FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY POHL
750 WHUS71 KGYX 260843 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 343 AM EST SAT FEB 26 2011 ANZ150>154-261800- /O.EXT.KGYX.GL.W.0011.000000T0000Z-110226T1800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 343 AM EST SAT FEB 26 2011 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * NORTHWEST WINDS OF 25 TO 35 KT...WITH GUSTS TO 40 KT WILL BE POSSIBLE THIS MORNING AND EARLY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
070 WHUS71 KGYX 261614 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1114 AM EST SAT FEB 26 2011 ANZ150>154-261715- /O.CAN.KGYX.GL.W.0011.000000T0000Z-110226T1800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1114 AM EST SAT FEB 26 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE GALE WARNING. $$ HTTP://WWW.WEATHER.GOV/GRAY
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 24, 3:10 PM EST, 25 minutes earlier.
Area forecast discussion, Feb 24, 3:10 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
310 PM EST THU FEB 24 2011
.SYNOPSIS...
A COLD FRONT WILL STALL JUST TO THE WEST OF THE REGION OVERNIGHT.
LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE OHIO VALLEY ON FRIDAY
AND WILL CROSS SOUTHERN NEW ENGLAND AND THE GULF OF MAINE LATE IN
THE DAY. HIGH PRESSURE WILL CREST OVER THE AREA LATE SATURDAY.
HIGH PRESSURE WILL SHIFT EAST INTO THE MARITIMES ON SUNDAY. LOW
PRESSURE WILL MOVE NORTHEAST OUT OF THE GREAT LAKES INTO SOUTHWEST
QUEBEC ON MONDAY. A TRAILING COLD FRONT WILL CROSS THE REGION
MONDAY NIGHT. ANOTHER COLD FRONT WILL CROSS THE REGION ON
WEDNESDAY AS LOW PRESSURE MOVES THROUGH NORTHERN NEW ENGLAND.
&&
.NEAR TERM /THROUGH TONIGHT/...
A WEAK NORTHERN STREAM SHORT WAVE TROUGH WILL CROSS NORTHERN NEW
ENGLAND EVENING. THIS SHORT WAVE IS CURRENTLY ACCOMPANIED BY
WIDELY SCT SNOW SHOWERS ACROSS UPSTATE NY AND NORTHERN VT. WITH A
VERY DRY AIRMASS IN PLACE...WE DON/T EXPECT MUCH IN THE WAY OF
PRECIPITATION ACROSS OUR AREA THIS EVENING. THE BEST CHANCE AT
VERY LIGHT MEASURABLE WILL BE ACROSS WESTERN AND NORTHERN NH AND
PERHAPS THE WESTERN ME MOUNTAINS. IT IS IN THOSE LOCATIONS WE HAVE
20-30 POPS GOING FOR SNOW SHOWERS THIS EVENING.
OTHERWISE...CLOUDY SKIES WILL PERSIST THIS EVENING EVERYWHERE
ELSE...WITH PERHAPS SOME FORMIDABLE BREAKS LATE THIS EVENING
BEFORE CLOUDS WITH THE NEXT SYSTEM COME ROLLING IN. LIGHT SNOW
SHOULD BEGIN TO BREAK OUT ACROSS SOUTHERN ZONES TOWARD DAWN. WE
WILL ELABORATE ON THIS SYSTEM BELOW.
MIN TEMPS DERIVED FROM A BLEND OF THE MAV AND MET NUMBERS.
&&
.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
FRIDAY/S SYSTEM REMAINS VERY TOUGH TO FORECAST IN TERMS OF WHERE
THE PTYPE TRANSITION ZONE WILL BE. OVERALL...MUCH OF THE MODEL
SUITE HAS TRENDED A TICK SOUTH TODAY...AND THEREFORE SLIGHTLY
COLDER IN THE COLUMN ACROSS MOST OF THE CWA.
AS A STRONG SOUTHERN STEAM SHORT WAVE TROUGH APPROACHES FROM THE
WEST...SFC LOW PRESSURE WILL DEEPEN AS IT MOVES ACROSS PA AND INTO
SOUTHERN NEW ENGLAND FRIDAY. THE LOW WILL LIKELY TRACK SOMEWHERE
SOUTH OF THE MASS PIKE. THIS WILL LOCK IN RELATIVELY COLD AIR AT
THE SFC FOR MUCH OF THE CWA...EXCEPT FOR PERHAPS THE IMMEDIATE
COAST FOR A TIME. HOWEVER...THIS IS A SOUTHWEST FLOW EVENT IN THE
MID LEVELS /SWFE/ DUE TO AN OPEN WAVE OR A WEAKLY CLOSED LOW
APPROACHING FROM THE WEST. THIS OPENS UP THE DOOR FOR RELATIVELY
WARM AIR TO ADVECT NORTHWARD IN ADVANCE OF THE MID LEVEL TROUGH
AXIS. SO EVEN THOUGH THE SFC MAY BE COLD ENOUGH TO SUPPORT
SNOW...WARM AIR ALOFT MAY ATTEMPT TO CHANGE THE PTYPE OVER TO
SLEET /OR FZRA/ FOR A TIME FOR PARTS OF THE AREA. THIS IS THE HARD
PART OF THE FORECAST...IE...HOW FAR NORTH DOES THE WARMER AIR
ALOFT ADVANCE. STRONG UPWARD OMEGA TENDS TO KEEP THE WARM AIR AT
BAY...BUT SOMETIMES NOT COMPLETELY. SO THERE WILL BE A BATTLE
GOING ON. RIGHT NOW...WE ARE FOLLOWING THE SLIGHTLY COLDER MODEL
TREND...AND THIS WILL BE REFLECTED IN OUR SNOWFALL FORECAST...BUT
STILL KEEP MENTION OF SOME SLEET AND FZRA.
AFTER REVIEWING THE LATEST MODEL DATA...WE DIDN/T END UP CHANGING
THE FORECAST MUCH...AND DIDN/T CHANGE THE WARNINGS/ADVISORIES AT
ALL. WE KEPT THE MENTION OF THE CHANCE OF SLEET OR FZRA IN WITH
THE SNOW /HEAVY AT TIMES/ ACROSS ROUGHLY THE SOUTHEAST HALF OF THE
CWA...ROUGHLY FROM KLEB TO KWVL AND SOUTH. THIS DUE TO THE
AFOREMENTIONED REASONING...IE...SWFE CLIMO.
THOUGHT ABOUT UPGRADING PORTIONS OF THE COAST TO A WARNING
TOO...BUT HELD OFF FOR NOW. THIS INCLUDES PORTLAND. WILL CONTINUE
WITH HIGH-END ADVISORY THERE...BUT COULD SEE WARNING SNOWS EVEN
THERE WITH A PRETTY INTENSE THUMP OF SNOWFALL RATES PRECEDING ANY
WARM AIR INTRUSION ALOFT OR AT THE SURFACE. CONFIDENCE NOT QUITE
HIGH ENOUGH TO UPGRADE TO WARNING THERE YET. HOWEVER...WILL
MENTION THE POSSIBILITY OF HIGHER AMOUNTS IN THE WSW PRODUCT.
OTHERWISE...GENERALLY EXPECT AN 8-14 INCH SNOWFALL FOR MUCH OF THE
WARNING AREA. OBVIOUSLY...IF WARM AIR INTRUDES FURTHER
NORTH...THEN AMOUNTS...ESPECIALLY ACROSS THE SOUTHERN HALF OF THE
CWA...COULD BE LESS.
THIS SHOULD BE A RELATIVELY WET SNOW CLOSER TO THE
COAST...ESPECIALLY NEAR ANY TRANSITION ZONE. THIS COULD RESULT IN
SCT POWER OUTAGES...EVEN IN PORTIONS OF THE INTERIOR. WE ARE NOT
EXPECTED A LOT OF FREEZING RAIN OUT OF THIS SYSTEM.
HOWEVER...THERE/S A CHANCE FOR A TENTH OR TWO JUST WEST OF THE
RAIN/SNOW LINE. IF THIS OCCURS IT WOULD PROBABLY SOMEWHERE IN SRN
NH OR INTERIOR SOUTHERN ME.
SNOWFALL RATES COULD APPROACH 2 INCHES PER HOUR AT TIMES LATER
FRIDAY MORNING INTO THE AFTERNOON BEFORE BEFORE ANY CHANGEOVER
OCCURS.
THOUGHT ABOUT ISSUING A FLOOD WATCH FOR ROCKINGHAM COUNTY NH...BUT
CONFIDENCE IN MOSTLY RAIN THERE IS NOT PARTICULARLY
HIGH...ESPECIALLY WITH THE 12Z ECMWF GOING COLDER THERE. WILL
STILL HAVE TO WATCH FOR STREET FLOODING IN ROCKINGHAM COUNTY...AND
PERHAPS PARTS OF YORK COUNTY.
AS FAR AS WINDS GO...COULD GET GUSTY FROM THE NORTHEAST FOR A TIME
FRIDAY AFTERNOON...BUT STRONGEST WINDS WILL BE IN THE WAKE OF THE
SYSTEM FRIDAY NIGHT.
TIDES...NO PROBLEMS EXPECTED AT THIS TIME...MAYBE A FOOT ABOVE
NORMAL FRIDAY...BUT ASTRONOMICAL TIDES ARE LOW ENOUGH TO PREVENT
ANY FLOODING ISSUES.
THE STORM MOVES AWAY FRIDAY NIGHT AND THIS WILL DRY US OUT.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/... HIGH PRESSURE WILL BUILD INTO
THE REGION FROM THE WEST ON SATURDAY RESULTING IN PARTLY TO MOSTLY
SUNNY SKIES. A LITTLE MORE IN THE WAY OF CLOUDS EXPECTED IN THE
MOUNTAINS IN CONTINUING UPSLOPE FLOW BUT THESE WILL TEND TO DRY UP
LATER IN THE DAY.
HIGH PRESSURE WILL CREST OVER THE REGION SATURDAY NIGHT AS A WEAK
SHORTWAVE APPROACHES FROM THE WEST. LOOKING FOR INCREASING CLOUDS
ACROSS THE REGION WITH A CHANCE OF SOME LIGHT SNOW OR FLURRIES IN
WESTERN ZONES AFTER MIDNIGHT.
SHORTWAVE WILL CROSS SOUTHERN NEW ENGLAND ON SUNDAY KEEPING CLOUDS
AND A CHANCE OF LIGHT SNOW IN THE FORECAST FOR MUCH OF THE DAY
BEFORE SHIFTING OFF TO THE EAST SUNDAY EVENING. ONSHORE FLOW WILL
KEEP LOW CLOUDS IN PLACE OVER MUCH OF THE AREA SUNDAY NIGHT.
LOW PRESSURE MOVING NORTHEAST OUT OF THE GREAT LAKES ON MONDAY WILL
SHIFT WARMER AIR INTO THE REGION ON A STRONG SOUTHERLY FLOW.
OVER-RUNNING AHEAD OF THIS SYSTEM WILL BRING A VARIETY OF
PRECIPITATION INTO THE REGION WITH A BRIEF MIX GOING TO RAIN IN
THE SOUTH AND A PROLONGED PERIOD OF SNOW...SLEET AND FREEZING RAIN
BEFORE GOING OVER TO ALL RAIN BY LATE IN THE DAY IN THE MOUNTAINS
AND FOOTHILLS. LOW PRESSURE WILL CONTINUE NORTHEAST THROUGH
CENTRAL QUEBEC AND WILL SWING A STRONG COLD FRONT THROUGH THE
REGION MONDAY EVENING. HEAVY SHOWERS AND PERHAPS A RUMBLE OF
THUNDER WILL PASS THROUGH THE REGION BEFORE PRECIPITATION QUICKLY
CUTS OFF AROUND MIDNIGHT. EXPECT PRECIPITATION TO CHANGE TO SNOW
SHOWERS IN THE MOUNTAINS AS COLDER AIR POURS BACK INTO THE REGION
AND STRONG UPSLOPE FLOW KICKS IN BEHIND THE FRONT.
HIGH PRESSURE WILL BUILD IN FROM THE WEST ON TUESDAY AND WINDS WILL
QUICKLY DIMINISH IN THE AFTERNOON. MORNING CLOUDS AND A FEW SNOW
SHOWERS WILL GIVE WAY TO PARTLY SUNNY SKIES IN THE NORTH AND THE
REMAINDER OF THE REGION SHOULD SEE A MOSTLY SUNNY DAY.
LOW PRESSURE WILL APPROACH FROM THE WEST TUESDAY NIGHT BRINGING
INCREASING CLOUDS AND A CHANCE OF SNOW SHOWERS AFTER MIDNIGHT TO
MOST LOCATIONS. LOW PRESSURE WILL SWING A TRAILING COLD FRONT
THROUGH THE REGION WEDNESDAY MORNING AS IT MOVES THROUGH NORTHERN
NEW ENGLAND. NOT LOOKING FOR A LOT OF QPF WITH THIS SYSTEM BUT COULD
SEE AN INCH OR TWO IN THE MOUNTAINS WITH LESSER AMOUNTS TO THE SOUTH.
LOOKING FOR CLEARING WEDNESDAY AFTERNOON AS LOW PRESSURE DEPARTS THE
AREA.
HIGH PRESSURE WILL BUILD IN FROM THE WEST WEDNESDAY NIGHT AND
THURSDAY BRINGING MOSTLY CLEAR SKIES AND TEMPERATURES BELOW NORMAL.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM...VFR THIS EVENING GOES TO MVFR LATE TONIGHT...THEN IFR
OR LOWER FRIDAY MORNING IN HEAVY SNOW AND MIXED PRECIPITATION.
CIGS AND VBSYS IMPROVE FRIDAY EVENING.
LONG TERM...VFR SATURDAY. MVFR/IFR CEILINGS DEVELOPING SUNDAY AND
LASTING THROUGH MONDAY. VFR ON TUESDAY.
&&
.MARINE...
SHORT TERM...MARGINAL SCA CONDITIONS MAY PERSIST TONIGHT INTO
FRIDAY...WITH NWLY GALES EXPECTED FRIDAY NIGHT IN THE WAKE OF LOW
PRESSURE. HAVE THEREFORE ISSUED A GALE WARNING FOR VERY LATE
FRIDAY AND FRIDAY NIGHT.
LONG TERM...GALES LIKELY ON MONDAY...SUBSIDING ON TUESDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 3 AM TO 7 PM EST FRIDAY FOR MEZ018-
019.
WINTER STORM WARNING FROM 7 AM TO 7 PM EST FRIDAY FOR
MEZ007>009-012>014-020>022.
WINTER WEATHER ADVISORY FROM 7 AM TO 7 PM EST FRIDAY FOR
MEZ025>028.
WINTER WEATHER ADVISORY FROM 3 AM TO 7 PM EST FRIDAY FOR
MEZ023-024.
NH...WINTER STORM WARNING FROM 3 AM TO 7 PM EST FRIDAY FOR
NHZ005>010.
WINTER STORM WARNING FROM 7 AM TO 7 PM EST FRIDAY FOR
NHZ001>004.
WINTER WEATHER ADVISORY FROM 3 AM TO 7 PM EST FRIDAY FOR
NHZ013-014.
MARINE...GALE WARNING FROM 5 PM FRIDAY TO 7 AM EST SATURDAY FOR
ANZ150>154.
&&
NEAR/SHORT TERM...EKSTERHazardous weather outlook, Feb 24, 3:19 PM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 319 PM EST THU FEB 24 2011 MEZ007>009-012>014-020>022-NHZ001>004-252030- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL- 319 PM EST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018-019-NHZ005>010-252030- INTERIOR YORK-INTERIOR CUMBERLAND-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- 319 PM EST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ025>028-252030- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 319 PM EST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-024-NHZ013-014-252030- COASTAL YORK-COASTAL CUMBERLAND-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 319 PM EST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-252030- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 319 PM EST THU FEB 24 2011 ...GALE WARNING IN EFFECT FROM 5 PM FRIDAY TO 7 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:10 AM EST | Small Craft Advisory | GYX | 12 hr | |
| Feb 24, 4:21 AM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 42 hr |
| Feb 24, 4:21 AM EST | Winter Weather Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.